Topological equivalence of real binary forms

David Weinberg, David Weinberg

Research output: Contribution to journalArticle

Abstract

Necessary and sufficient conditions are given for two real binary homogeneous polynomials to be equivalent under a continuous change of variables, and for the forms to be equivalent under a continuous change of variables that is differentiable (or thatis real-analytic) away from the origin.

Original languageEnglish
Pages (from-to)1157-1162
Number of pages6
JournalProceedings of the American Mathematical Society
Volume112
Issue number4
DOIs
StatePublished - Aug 1991

Fingerprint Dive into the research topics of 'Topological equivalence of real binary forms'. Together they form a unique fingerprint.

  • Cite this